# SDR SWAA2022123077922

- Difficulty date: December 3, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP T/E WEDGE LOWER SKIN HAS AREA OF DELAMINATION.   FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 57-53-01-1A-1, PARA 4 A 7, AND FIG 102.  REMOVED AREA OF DELAMINATED SKIN IAW SRM 51-70-10-2R-0, PARA, 6 & 7.    REMOVED AND REPLACED THE  WEDGE IAW SOPM 20-50-01, DRAWING 113A2500, & AMM 20-50-11-910-801.
